# SDR AALA202006229024

- Difficulty date: June 16, 2020
- Submitted: June 22, 2020
- Operation: Air carrier
- Aircraft: N581UW
- Make and model: Airbus A321-231
- Aircraft serial: 6152
- Aircraft time: 20,484 hours, 8,009 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Frames 68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE VISIT: CORROSION (4.8 X .900 IN) ON SILL PLATE AT FR68-6 IN., BL Y1368. REMOVED CORROSION, INSTALLED REPAIR IAW SRM SRM 53-41-14-300-001 REPAIR PRINCIPLE 5.
